MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5 X 12MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 3.5 X 12MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48552312
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; screws kept stripping as soon as any resistance was felt.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: device inspection was not completed due to no parts being returned for examination.Manufacturing records for this product were reviewed and no anomalies were found.Conclusion: the root cause is undetermined and is multifactorial.
 
Event or Problem Description
It was reported that; screws kept stripping as soon as any resistance was felt.

Brand Name
OASYS 3.5 X 12MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6553976
Report Number0009617544-2017-00190
Device Sequence Number10963242
Product Code KWP
UDI-Device Identifier04546540371676
UDI-Public(01)04546540371676
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48552312
Device Catalogue Number48552312
Device Lot Number146414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by Manufacturer04/11/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1